# SDR IPXA2574178

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C233327
- Part serial: U01255C
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - LT HYD ENGINE PUMP, EICAS MESSAGE AND PRESSURE LT CAME ON AFTER TAKEOFF.  AFTER LANDING, BEFORE 80KTS LT SYS.  PRESSURE EICAS LIGHT CAME ON.   R & R EDP PRESSURE SWITCH IAW AMM 29-11-17-004-001.  OPS CHECKED GOOD.
